Israel Health Ministry Confirms Probable Link Between Pfizer Vaccine & Heart Condition
Israel’s Health Ministry has confirmed a dangerous side effect surrounding the Pfizer vaccine and young people.
Israeli health officials found that a small amount of young men who receive the Pfizer vaccine in Israel developing heart inflammation.
The country reported a total of 275 known cases of myocarditis between December 2020 and May 2021. Most patients who experienced the side effects needed to be hospitalized for about four days and the cases were classified as mild. However, no one knows the long term effects the side effect will have on those who developed the condition.
The study found “there is a probable link between receiving the second dose (of Pfizer) vaccine and the appearance of myocarditis among men aged 16 to 30,” it said in a statement.According to the findings, such a link was observed more among men aged 16 to 19 than in other age groups.
The release of the data puts a bigger microscope on the CDC who also recently announced they are examining a link between myocarditis and mRNA vaccines in 16 to 24 year olds.
During a May 24 meeting, the CDC group investigating the data confirmed that there is a higher than expected cases of myocarditis in 16 to 24 year olds who received the second dose of an mRNA vaccine.
Despite the data from Israel and the initial findings of the CDC Dr. Paul Offit, director of the Vaccine Education Center at Children’s Hospital of Philadelphia said parents should still vaccinate their kids.
“This issue of a transient myocarditis associated with a vaccine is at the moment a theoretical and unproven risk,” Offit said. “So I think that in the world of trying to weigh relative risks, the disease is a greater risk.”
That statement is odd considering it has been widely reported that children are at incredibly low risk of dying from the virus, receiving the virus, or transmitting the virus.
Israel has also decided to allow 12 to 15 year olds to receive the vaccine despite their findings.